# SDR ASAA2022070939019

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 27,114 hours, 8,381 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Heater
- Part number: 457311382
- Part serial: YB052860
- Condition: Leaking
- Location: #2 Engine
- Part time: 27,114 hours, 8,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG SERVO FUEL HEATER SHOWS SIGNS OF LEAK. GROUNDED - YES. REMOVED #2 ENG SERVO FUEL HEATER REF ASA T/C N8473002. INSTALLED #2 ENG SERVO FUEL HEATER REF T/C 8473003 ETOPS GROUND VERIFICATION SUCCESSFUL.
